# SDR DXTA200601783

- Difficulty date: December 7, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N399QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600510
- Aircraft time: 6,809 hours, 5,600 cycles
- Engine: Pwa JT15D5
- System (JASC): 3242 · Brake
- Part: Check Valve
- Part number: CV02259
- Condition: Bypassing
- Location: Brake System
- Part time: 6,809 hours, 5,600 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWER BRAKES INOP BOTH SIDES ON LANDING ROLLOUT. NO POWER BRAKE LOW PRESS LIGHT TILL EMERG BRAKES USED. NO FLUID PUDDLE OR LEAKS, RESERVOIR IS FULL, POWER BRAKE PUMP RUNS ON POST FLIGHT, SUSPECT CK VLV STUCK OR FAILED.  REPLACED BRAKE RESERVIOR AIR CHECK VLV IAW MM 32-42-04.  BLEED BRAKES SYSTEM IAW MM 32-42-00.  BRAKE RESERVIOR SERVICED TO FULL. EMERGENCY BRAKE AIR BOTTLE SERVICING CKS GOOD.  A/C TAXIED AND BRAKE SYSTEM TESTED.  BRAKES CHECK GOD.  NO LEAKS PRESENT.
